# SDR 97ZZZX331

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ORD - FLT 505 - NR 4 ENGINE SECURED DUE TO DECREASING OIL QUANTITY AND OIL PRESSURE.  CORRECTIVE ACTION:  TIGHTENED AFT OIL LINE TO THE FUEL/OIL HEAT EXCHANGER.
